# SDR QXEA2012043000351

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 2,761 hours, 2,839 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, NOTICED THE FUEL OPEN VALVE LIGHT WAS ILLUMINATED ON THE APU FIRE PROTECTION PANEL.  THE APU HAD NOT BEEN USED.  PULLED AND RESET CIRCUIT BREAKER APU SOV L3.  C/W FIM FAULT ISOLATION FIRE PROTECTION PANEL FUEL OPEN LIGHT IN THE APU AREA IAW FIM 26-23-00-810-807, PAR 1-3A1 (A).  OP'S CHECKED GOOD. NUMERIOUS TIME POWER ON AND OFF APU SOV OPEN AND CLOSED NORMAL. NO DEFECT NOTED AT THIS TIME. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
